# SDR DALA2016111508880

- Difficulty date: November 14, 2016
- Submitted: November 17, 2016
- Operation: Air carrier
- Aircraft: N374DA
- Make and model: Boeing 737832
- Aircraft serial: 29622
- Aircraft time: 55,276 hours, 22,402 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND AFT CABIN WET AREA BS 947 FLOORBEAM LOWER FLANGE LBL 8" TO RBL 12" AT PREVIOUS REPAIR CORRODED. MAINTENANCE REMOVED DAMAGED AREA AND REPLACED FLOORBEAM SECTION FROM STATION 947 LBL 8 TO RBL 58.6 IAW SRM 53-70-51 REPAIR 5.
